# SDR F3LA200800519

- Difficulty date: July 22, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 18,026 hours, 9,295 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: D59831
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT TASK CARD TC32711-02, INSP NOTED A CRACK ON THE FWD ANTI-ROTATION LUG.  MAINT REMOVED AND REPLACED THE UPPER SUPPORT ASSEMBLY IAW THE REQUIREMENTS OF ENGINEERING AUTHORIZATION A8-32R-30496.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
